# SDR SWIA201126581

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 18,539 hours, 17,143 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD YOKE MOUNT HAS CORROSION ON SPHERICAL BUSHING.  (ENGINE CHANGE)  REPLACED FORWARD YOKE MOUNT ASSEMBLY ON RIGHT ENGINE.
